Volume 10 Number 12 (Dec. 2015)
Home > Archive > 2015 > Volume 10 Number 12 (Dec. 2015) >
JSW 2015 Vol.10(12): 1359-1366 ISSN: 1796-217X
doi: 10.17706/jsw.10.12.1359-1366

Validation of UML Design Model

Ashish Kumar Mishra, Dharmendra K. Yadav*

The Department of Computer Science and Engineering, MNNIT Allahabad, Allahabad.

Abstract—Ensuring absence of design model inconsistencies that may lead to errors creeping in software, is a major challenge of software development. Further, these errors may propagate to the different phases of software development life cycle models. Correct design rules help in developing consistent design models of software. A way to ensure the correctness of design models is through its validation. Validation of design models is based on validated design rules. This work proposes a method based on predicate logic for validation of design models. The method has been illustrated with the help of a verified case.

Index Terms—Consistency, constraints, design models, design rules, OCL, predicate logic, UML.


Cite: Ashish Kumar Mishra, Dharmendra K. Yadav, "Validation of UML Design Model," Journal of Software vol. 10, no. 12, pp. 1359-1366, 2015.

General Information

  • ISSN: 1796-217X (Online)
  • Frequency:  Quarterly
  • Editor-in-Chief: Prof. Antanas Verikas
  • Executive Editor: Ms. Yoyo Y. Zhou
  • Abstracting/ Indexing: DBLP, EBSCO, CNKIGoogle Scholar, ProQuest, INSPEC(IET), ULRICH's Periodicals Directory, WorldCat, etc
  • E-mail: jsweditorialoffice@gmail.com
  • APC: 500USD
  • Jun 12, 2024 News!

    Vol 19, No 2 has been published with online version   [Click]

  • Jan 04, 2024 News!

    JSW will adopt Article-by-Article Work Flow

  • Apr 01, 2024 News!

    Vol 14, No 4- Vol 14, No 12 has been indexed by IET-(Inspec)     [Click]

  • Apr 01, 2024 News!

    Papers published in JSW Vol 18, No 1- Vol 18, No 6 have been indexed by DBLP   [Click]

  • Mar 01, 2024 News!

    Vol 19, No 1 has been published with online version    [Click]